# SDR SIMA20210114001

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 10,401 hours, 6,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERGENCY LIGHTS INOPERABLE.  C/A: R & R EMERGENCY LIGHT POWER UNIT 2, IAW AMM 33-50-01.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECT NOTED.
